# SDR CA110516018

- Difficulty date: May 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

UNCOMMANDED AUTOFEATHER, IFSD DURING CLIMB AFTER TAKE-OFF, AN OVERTORQUE OCCURRED ACCOMPANIED BY REDUCTION IN POWER TURBINE SPEED. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  IT WAS DETERMINED THAT THE ENGINE LIKELY HAD AN UNCOMMANDED AUTOFEATHER EVENT. THE AUTOFEATHER UNIT WAS REPLACED AND WILL BE SENT TO ITS MFG FOR INVESTIGATION. THE ACFT WAS RETURNED TO SERVICE AFTER REPLACEMENT OF THE PROPELLER.
